Equate Mucus ER Extended-Release Tablets, 600 mg, 20 Count

Equate Mucus ER Extended-Release Tablets, 600 mg, 20 Count

8.92 USD

Loading...

:

Brand:
Equate
Manufacturer:
Wal-Mart Stores, Inc.
Active Ingredients:
Guaifenesin 600 mg
Details:
  • Relieves cough congestion
  • Immediate and extended-release
  • Thins and loosens mucus
  • Active ingredient (in each extended-release tablet) - guaifenesin 600 mg-expectorant
  • Can work for up to 12 hours
  • Compare to Mucinex active ingredients
  • For adults and children ages 12 years and up
Inactive Ingredients:
Inactive Ingredients: Carbomer Homopolymer Type B; Hypromellose, USP; Magnesium Stearate, NF; Microcrystalline Cellulose, NF; Sodium Starch Glycolate, NF
Equate Mucus ER Extended-Release Tablets can help lessen chest congestion and loosen up mucus that causes discomfort when a cold or flu hits. Each of the tablets comes with 600 milligrams of guaifenesin, a powerful expectorant that can help cut down on mucus that stops up your lungs. These tablets can make coughing more productive so you can rid your body more easily of thick, uncomfortable mucus in your chest. These extended-release tablets can work for up to 12 hours, so you can clear up those airways and get back to breathing more regularly. Each container comes with 20 tablets to help you get through one of the more irritating symptoms of the common cold and flu. Try Equate Mucus ER Extended-Release Tablets when you're stuffed up and put congestion behind you. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
  • This item ships worldwide.
  • Please allow up to 7 days for items to ship from our facility.
  • Electronic appliances may require a converter to work in your country.